# SDR IPXA2672858

- Difficulty date: April 10, 2012
- Submitted: April 11, 2012
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Asa
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE,  F/O'S LOWER EFIS SCREEN BLINKED OFF THEN ON.  A STRONG ELECTRICAL BURNING ODOR FOLLOWED THEN DISSIPATED AFTER 10 MINUTES, NO SMOKE WAS PRESENT. CHECKED WIRING IN THE COCKPIT AND FOUND F/O ASA AND WIRE BUNDLE W1054 CHAFED AND BURNED SLEEVE.  REMOVED BURNED SLEEVE AND FOUND ALL WIRE TO BE IN SERVICEABLE CONDITION.  REPAIRED WIRE BUNDLE SLEEVE IAW SWD20-10-13. R & R F/O'S ASA AND EHSI, OPS CHECK OK.
